Headaches 2.5 months after hair transplant and excessive hair fall.

I had a strip method 2.5 months, recently I have been getting severe headaches right above my eye brows everyday, that once I had to rush to a hospital emergency and they gave me propofol injection, I went to my surgeon, he asked me to take NSAIDs everyday. hair fall has increased dramatically too, I'm very tensed because of this issue because I haven't heard anything related on the internet. Is this something to worry about? I'm using Minoxidil 5% Derma roller 1.5mm Multivitamin

Doctor Answers 5

Headaches after transplant

I would recommend following up with the physician who did your hair restoration procedure. He/she will likely stop the minoxidil as it can cause headaches, but this should be done with your physician's advice. I've also seen patients have significant shedding from using a derma roller.


Chicago Physician

Headaches 2.5 months after hair transplant

Please stop using Minoxidil 5% Derma roller 1.5mm Multivitamin. these may cause headache or other symptoms with ingredients that we dont know. secondly , after FUT I expect pain on your back because of possible transection of nerves there with scalpel during op . but you have  frontal headache and recommend you to go a neurologist for that complaint.hair fall after 2.5 mo after hair transplant is not a shock loss. you may have  ongoing process of AGA.

Ilhan Serdaroglu, MD
Turkey Plastic Surgeon
4.9 out of 5 stars 11 reviews

Headaches 2.5 months after hair transplant and excessive hair fall.

Thanks for your query. Headache after 2.5 months is very unlikely to be related to hair transplant or Minoxidil.Head ache is a known side effect of Minoxidil, but it generally happens from the first day itself. You should go in for proper investigations to rule out any other underlying abnormality. Hope it helps.


All The Best

Ajaya Kashyap, MD
India Plastic Surgeon
4.9 out of 5 stars 132 reviews

If you are worried about pain and hair loss after surgery it is best to contact your doctor.

If you are worried about pain and hair loss after surgery it is best to contact your doctor.   Emergency doctors do not give Propofol for headaches.  Something does not make sense.  Please follow up with your doctor.

Jae Pak, MD
Los Angeles Hair Restoration Surgeon
4.9 out of 5 stars 85 reviews

Headaches and significant hair loss after a hair transplant

You reported that you have had headaches and significant hair loss after a hair transplant. You should go back to your doctor. I am certain that you had shock loss that caused the 'excessive' hair loss that you are reporting. See below

William Rassman, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.